# SDR GTIA2024082438329

- Difficulty date: August 21, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 14,074 hours, 5,913 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LONG IDLE DESCENT. ON SHORT FINAL ENGINE POWER CAME UP AND HAD A FUME EVENT IN THE COCKPIT ONLY.-PFMD APU W/ PACKS 1 & 2, ENG # 1 & 2 RUN AT IDLE W/ PACK 1 & 2. COULD NOT DUPLICATE ODOR IN COCKPIT NOR CABIN. IAW TSM 05-50-00-810-831-A, AMM 71-00-00, GMM BOOK 1 APP B. AC OK FOR CONT AVS. MOC NOTIFIED.
